MathSciNet Relay Station
MathSciNet bibliographic data
MR1637218 (2000b:35112) 35K55 (35B41 37L30 47H20)
Hale, Jack K. Dynamics of a scalar parabolic equation. Geoffrey J. Butler Memorial Conference in Differential Equations and Mathematical Biology (Edmonton, AB, 1996). Canad. Appl. Math. Quart. 5 (1997), no. 3, 209–305.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement